Items where Author is "Uba Kamfa, Kamilu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Index Status | No Grouping
Jump to: Article
Number of items: 1.

Article

Uba Kamfa, Kamilu and Mamat, Mustafa and Abashar, Abdelrhaman and Ali, Mohd Rivaie and Ghazali, Puspa Liza and Salleh, Zabidin (2015) Another Modified Conjugate Gradient Coefficient with Global Convergence Properties. Applied Mathematical Sciences, 9 (37). pp. 1833-1844. ISSN 1314-7552 (Printed) 1312-885X (Online)

This list was generated on Fri Sep 22 14:26:03 2017 MYT.